# SDR SWAA2014072230199

- Difficulty date: June 25, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 62,250 hours, 50,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546812
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD LOOSE AT BS 727B RBL 24.8.  R & R CHORD IAW EA.
